

2025 GT World Challenge powered by AWS Round 4 // Endurance Cup Monza (Italy) - May 30th - June 1st, 2025

Official detailed timetable - V1 - 29/05/2025

Sunrise: 05:40 / Sunset: 21:02

Wednesday, May 28th

		Duration	Category	Session	Int.
09:00	11:00	02:00	GT World Challenge powered by AWS	Paddock Access for Hospitality units	
14:00	16:00	02:00	GT World Challenge powered by AWS	Garage Access	

Thursday, May 29th

Start	End	Duration	Category	Session Int.
09:00	10:00	01:00	McLaren Trophy Europe	Paddock Access
09:00	13:00	04:00	GT World Challenge powered by AWS	Technical Scrutineering
10:00	12:00	02:00	Lamborghini Super Trofeo	Paddock Access
13:30	17:30	04:00	McLaren Trophy Europe	Scrutineering & Driver Kit Scrutineering
14:00	19:00	05:00	GT World Challenge powered by AWS	Technical Scrutineering
14:00	16:00	02:00	Lamborghini Super Trofeo	Administrative Checks
14:00	19:00	05:00	Lamborghini Super Trofeo	Technical Scrutineering & Drivers Equipment Checks
16:00	18:00	02:00	GT World Challenge powered by AWS	Administrative and Driver Equipment Checks (apointment only)
17:00	17:15	00:15	McLaren Trophy Europe	Administrative Checks
18:00			GT World Challenge powered by AWS	Nomination Form to be returned to SRO
18:00			McLaren Trophy Europe	Briefing for Drivers & Team Managers
18:00	20:00	02:00	All Series	Track Walk (walk, bicycle, e-scooters only)
18:45			GT World Challenge powered by AWS	Team Managers Meeting
19:00			GT World Challenge powered by AWS	Tyre Declaration Form to be returned to Pirelli and Technical Delegate

Friday, May 30th

NO ENGINE RUNNING AFTER 20.00 UNTIL 08.30						
Start	End	Duration	Category	Session	Int.	
08:00			GT World Challenge powered by AWS	Recovery & Extrication Exercises (in the Pitlane)		
08:15			McLaren Trophy Europe	Extrication Exercise (in McLaren Paddock)		
08:30			Track Inspection			
08:30			All garage doors must be open			
08:30	10:00	01:30	GT World Challenge powered by AWS	Drivers Portrait in the Media Centre		
08:45			McLaren Trophy Europe	Cars ready on pre-grid	00:15	
09:00	10:00	01:00	McLaren Trophy Europe	Free Practice 1	00:10	
09:00			Lamborghini Super Trofeo	Drivers Briefing		
10:10	11:40	01:30	GT World Challenge powered by AWS	Paid Test Session 1	00:10	
11:35			Lamborghini Super Trofeo	Cars ready on pre-grid	00:15	
11:50	12:50	01:00	Lamborghini Super Trofeo	Free Practice 1	00:10	
13:00			GT World Challenge powered by AWS	Drivers' Briefing		
12:45			McLaren Trophy Europe	Cars ready on pre-grid	00:15	
13:00	14:00	01:00	McLaren Trophy Europe	Free Practice 2	00:10	
14:10	15:40	01:30	GT World Challenge powered by AWS	Paid Test Session 2	00:10	
15:35			Lamborghini Super Trofeo	Cars ready on pre-grid	00:15	
15:50	16:50	01:00	Lamborghini Super Trofeo	Free Practice 2	00:10	
17:00	18:00	01:00	GT World Challenge powered by AWS	Bronze Test		
18:30			GT World Challenge powered by AWS	Pit Stop Practice		
18:30	20:00	01:30	GT World Challenge powered by AWS	Team & Driver Picture on track		
18:30	20:30	02:00	All Series	Track Walk (walk, bicycle, e-scooters only)		

























Saturday, May 31st

	NO ENGINE RUNNING AFTER 20.00 UNTIL 08.30							
	Start	End	Duration	Category	Session	Int.		
	08:30			Track Inspection followed by FCY / SC exercise				
	08:30			All garage doors must be open				
	08:50	08:55	00:05	Hardship Lap Window				
	08:45			Lamborghini Super Trofeo	Cars ready on pre-grid	00:1		
	09:00	09:20	00:20	Lamborghini Super Trofeo	Qualifying 1	00::		
	09:30	09:50	00:20	Lamborghini Super Trofeo	Qualifying 2	00:		
v	10:10	12:10	02:00	GT World Challenge powered by AWS	Free Practice	00::		
	12:05			McLaren Trophy Europe	Cars ready on pre-grid	00:1		
	12:20	12:35	00:15	McLaren Trophy Europe	Free Practice 3	00:0		
	12:40	13:00	00:20	McLaren Trophy Europe	Qualifying 1	00::		
	12:30	13:00	00:30	GT World Challenge powered by AWS	Press Conference in the Media Centre			
	13:10	13:55	00:45	PIT WALK		00:3		
	13:15	13:45	00:30	GT World Challenge powered by AWS	Autograph Session in the Pitlane			
	13:50			Lamborghini Super Trofeo	Cars ready on pre-grid	00::		
	14:00			Lamborghini Super Trofeo	VIP Grid Walk	00:0		
	14:05			Lamborghini Super Trofeo	Pre-Start open	00:		
	14:10			Lamborghini Super Trofeo	Pre-Start closed / 10 min. board	00:		
	14:15			Lamborghini Super Trofeo	5 min. board - VIP Grid Walk ends	00:		
	14:17			Lamborghini Super Trofeo	3 min. board	00:		
	14:19:00			Lamborghini Super Trofeo	1 min. board	00:00		
	14:19:45			Lamborghini Super Trofeo	15 sec. board	00:00		
	14:20			Lamborghini Super Trofeo	Green Flag / Start of Formation Lap	00:		
	14:25	15:15	00:50	Lamborghini Super Trofeo	Race 1 (rolling start, 50 minutes)	00:		
	15:20			Lamborghini Super Trofeo	Podium			
v	15:30	16:30	01:00	GT World Challenge powered by AWS	Pre-Qualifying Session	00:3		
	16:25			McLaren Trophy Europe	Cars ready on pre-grid	00:.		
	16:35			McLaren Trophy Europe	VIP Grid Walk	00:		
	16:40			McLaren Trophy Europe	Pit Lane open	00:		
	16:43			McLaren Trophy Europe	Pit Lane closed	00:		
	16:45			McLaren Trophy Europe	10 min. board	00:		
	16:50			McLaren Trophy Europe	5 min. board - VIP Grid Walk ends	00:		
	16:52			McLaren Trophy Europe	3 min. board	00:		
	16:54:00			McLaren Trophy Europe	1 min. board	00:00		
	16:54:45			McLaren Trophy Europe	15 sec. board	00:00		
	16:55			McLaren Trophy Europe	Green Flag / Start of Formation Lap	00:		
	17:00	17:45	00:45	McLaren Trophy Europe	Race 1 (standing start, 45 minutes)	00:		
	17:50			McLaren Trophy Europe	Podium			
		19:00	01:00	VIP LAPS				
	18:00	15.00	01.00					
	18:00 18:00	19:00	01:00	PIT WALK				

























Sunday, June 1st

	NO ENGINE RUNNING AFTER 20.00 UNTIL 08.30							
	Start	End	Duration	Category	Session	Int.		
	08:30			Track Inspection followed by FCY / SC exercise				
	08:30			All garage doors must be open				
	08:50	08:55	00:05	Hardship Lap Window				
	08:45			McLaren Trophy Europe	Cars ready on pre-grid	00:15		
	09:00	09:15	00:15	McLaren Trophy Europe	Free Practice 4	00:05		
	09:20	09:40	00:20	McLaren Trophy Europe	Qualifying 2	00:10		
	09:50	10:05	00:15	GT World Challenge powered by AWS	Qualifying 1	00:07		
N	10:12	10:27	00:15	GT World Challenge powered by AWS	Qualifying 2	00:08		
INE	10:35	10:50	00:15	GT World Challenge powered by AWS	Qualifying 3	00:30		
	10:50			GT World Challenge powered by AWS	ROWE Pole Position Award in front of the Scrutineering Garage			
	10:45			Lamborghini Super Trofeo	Cars ready on pre-grid	00:10		
	10:55			Lamborghini Super Trofeo	VIP Grid Walk	00:05		
	11:00			Lamborghini Super Trofeo	Pre-Start open	00:05		
	11:05			Lamborghini Super Trofeo	Pre-Start closed / 10 min. board	00:05		
	11:10			Lamborghini Super Trofeo	5 min. board - VIP Grid Walk ends	00:03		
	11:12			Lamborghini Super Trofeo	3 min. board	00:02		
	11:14:00				1 min. board	00:00:45		
				Lamborghini Super Trofeo				
	11:14:45			Lamborghini Super Trofeo	15 sec. board	00:00:15		
	11:15	43.40	22.52	Lamborghini Super Trofeo	Green Flag / Start of Formation Lap	00:05		
	11:20	12:10	00:50	Lamborghini Super Trofeo	Race 2 (rolling start, 50 minutes)	00:30		
	12:15			Lamborghini Super Trofeo	Podium			
	11:30			GT World Challenge powered by AWS	Starting Driver Nomination form to be completed			
	12:15	12:45	00:30	GT World Challenge powered by AWS	Meet & Greet in the Fanzone			
	12:05			McLaren Trophy Europe	Cars ready on pre-grid	00:10		
	12:15			McLaren Trophy Europe	VIP Grid Walk	00:05		
	12:20			McLaren Trophy Europe	Pit Lane open	00:03		
	12:23			McLaren Trophy Europe	Pit Lane closed	00:07		
	12:25			McLaren Trophy Europe	10 min. board	00:05		
	12:30			McLaren Trophy Europe	5 min. board - VIP Grid Walk ends	00:02		
	12:32			McLaren Trophy Europe	3 min. board	00:02		
V E	12:34:00			McLaren Trophy Europe	1 min. board	00:00:45		
	12:34:45			McLaren Trophy Europe	15 sec. board	00:00:15		
	12:35			McLaren Trophy Europe	Green Flag / Start of Formation Lap	00:05		
	12:40	13:25	00:45	McLaren Trophy Europe	Race 2 (standing start, 45 minutes)	00:10		
	13:30			McLaren Trophy Europe	Podium			
	13:35	14:10	00:35	GT1 Sports Club by Curbstone	Session	00:50		
	14:25			GT World Challenge powered by AWS	Grid Walk & Grid presentation on track	00:05		
	14:30			GT World Challenge powered by AWS	Pit lane opens	00:08		
	14:38			GT World Challenge powered by AWS	Pit lane closes in 2 minutes	00:02		
	14:40			GT World Challenge powered by AWS	Pit Lane closes	00:05		
	14:45			GT World Challenge powered by AWS	10 min. board - National Anthem & Grid Walk ends	00:05		
	14:50			GT World Challenge powered by AWS	5 min. board - Grid presentation material removed	00:02		
	14:52			GT World Challenge powered by AWS	3 min. board	00:02		
	14:54:00			GT World Challenge powered by AWS	1 min. board	00:00:45		
	14:54:45			GT World Challenge powered by AWS	15 sec. board	00:00:15		
	14:55			GT World Challenge powered by AWS	Green Flag / Formation lap	00:05		
	15:00	18:00	03:00	GT World Challenge powered by AWS	Race (rolling start, three hours)			
	18:10	20.00	33,00	GT World Challenge powered by AWS	Podium			
	10.10	00:00		GT World Challenge powered by AWS GT World Challenge powered by AWS				
		00:00		Support Paddock Areas must be vacated	All Garages must be vacated			
	-	00.00		Support Fuduotic Areas must be vucuted				
	Monday, J	une 2nd						
	Start	End	Duration	Category	Session	Int.		
		12:00		GT World Challenge powered by AWS	Hospitality Paddock must be vacated			









Duration Category

GT World Challenge powered by AWS









Hospitality Paddock must be vacated





